While sleeping at night I having burning sensation on legs and sweating all over the body and having numbness all over the shoulder and head ache. It lasts for 5 to 10 minutes. I have a feeling of pain while passing urine. I am 48 years old and I have removed my uterus eight years back. Please help.
I am currently taking Diacardus, Cifran 500, Raceclo, Xykaa and Telvas 20.
Welcome to icliniq.com.
I have read through the description you mentioned. There are multiple issues I will tackle one at a time.
I would like to know if your ovaries were preserved when you underwent hysterectomy eight years back, and if yes, probably the symptoms of sweating all over for few minutes could be a sign of hot flushes, which is a post-menopausal symptom.
And the numbness and pain could be due to some nutritional deficiencies which need to be evaluated.
Your gastric symptoms of burping and pain and the gurgling sounds are suggestive that you may be having gastritis or acidity issues. Try eating small meals at frequent intervals and avoid prolonged gap between meals. Avoid spicy foods totally. Sometimes antibiotics also can cause too much acidity, and also the analgesics (NSAIDs - Aceclofenac), etc., may also precipitate gastritis.
Pain while passing urine can be a sign of urinary tract infection. Try to get the urine routine microscopy and culture sensitivity testing to look for the infective agent so that antibiotics could be given accordingly. Please drink plenty of water at least 3-4 liters a day.
Urine routine and microscopy. Urine culture and sensitivity.Treatment plan:
Tablet Pantop (Pantoprazole) 40 mg daily once in empty stomach 30 minutes before breakfast for seven days.Preventive measures:
Try eating small meals at frequent intervals and avoid prolonged gap between meals. Avoid spicy foods totally. Please drink plenty of water at least 3-4 liters a day.
Was this answer helpful?|
Query: Hi doctor, I am spotting for the past three days. I had complete hysterectomy about 23 years ago and I am not sexually active. Why am I spotting? Should I be concerned? I am currently on Plavix, Aspirin and Lipitor. Read Full »
Query: Hi doctor, About 3 weeks ago, I was prescribed Retin-A 0.5% and Acticlate for an unusual breakout on my forehead by my dermatologist. The anaesthetician who also took a look at my face recommended Glytone PA chemical peel to help treat some discoloration that the acne had caused. I went in to see he... Read Full »
Query: Hi doctor, I am a 26-year-old male. I am feeling numbness in my left foot and left arm (especially near fingers and hand area) for the last six weeks. Firstly, I just ignored it and thought it will go away with time but now I am getting confused about it and want your opinion on this. Got your medi... Read Full »
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now